Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Me_23

How come I'm not completely dried up?!?

I'm about 2 months into my second course of Tane.

I upgraded my mg's last week, as per my derm's prescription... but I am worried that I might be growing immune to this medication!

My lips are dry, not terrible, but they'll still crack a bit - but I still have some oil on my skin, probably a little less than I did before the Tane!!

My first course, I was completely dry for about 4 months. By the last few months, my skin improved and I retained some of my oil. In the final month, it was perfect.

But now that I'm still relatively at the beginning of a second course... why is my skin not nearly as dry?

Is it just that my body is used to the medication and responding differently and what overall affect will this have?

Also, the last time I weighed myself was about a year ago and I was about 145.

I told my derm Im about 140 lbs, but I'm sure I gained a bit of weight.

I'd bet I'm around 150-155 lbs.

I just thought of this.

I'm taking two 40 MG capsules each day... 80 MG.

Does this sound right? Could my dose not be high enough?

Should I weigh myself again and mention this to my derm?

I'm positive I don't weight more than 150-55 though.

What do you guys think?

Share this post


Link to post
Share on other sites

Im in my 6th month. I use lip balm once a week and a moisturiser once in a couple of weeks. Because I don't need them. However I am still clear from acne. So no, you are not getting immune to this medication.

Share this post


Link to post
Share on other sites

Hi Me, I was wondering the same thing, i thought i had stale accutane.

I am on 40 mgs 1xday for my first month and my skin is still oily but not like pre-accutane.

I cant believe 80mgs isnt drying you up yet!? I would think it would.

I am starting second month with 60mgs this weekend, i hope that starts to dry me up a bit.

Share this post


Link to post
Share on other sites

it's your second course though! your skin won't react the same as it did the first time....

I'd go on the accutane logs, there's lots of people on their 2nd, 3rd, 4th, 5th... time on accutane!

Share this post


Link to post
Share on other sites

Thanks, I hope that's the reason!

I remember reacting a lot differently to it the first course.. my skin was certainly much more dry than this time around!

Share this post


Link to post
Share on other sites

I'm experiencing the same thing. I'm a 130lb female on 80mgs a day...that's even too much for my weight, but i'm not dry at all. I don't have a big oily face anymore, but i'm by no means dry anywhere othr than my lips....They were annoyingly dry in the first month, but i'm in month three now and they're just a little dry.

My facial skin is a little shiny when i wash it though, so maybe there's somethign happening.

I'm sure Accutane will do it's job on you!

Share this post


Link to post
Share on other sites

I'm actually experiencing the same thing. i'm on 20 mgs twice a day so 40 all together. I weigh 112 lbs. so i could be on 50 mgs. my skin is a lot less oily but it's not completely oil free and for a few days my lips were really dry but they aren't anymore. should i ask my derm. to up my dose to 50? or should i start taking my dose all at once? :think: ? my schedule's all messed up and i'm never awake at the same time every day (sometimes i work the night shift at work, sometimes i don't, and i have school 3 days a week) so i'm always doing something different and taking it 12 hours apart is not always doable...any input would be great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×